# SDR ASOA05468

- Difficulty date: May 28, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT OPEN FROM THE INSIDE AND THE GREEN ALIGNMENT MARKS WERE NOT ALIGNED.  MAINTENANCE INSPECTED THE AC AND FOUND IT SAFE FOR A FERRY FLIGHT FOR PERFORMANCE OF THE APPROPRIATE C/A.  MAINT FOUND THE INNER HANDLE PROXIMITY SWITCH PREVENTING THE HANDLE FROM STOWING PROPERLY AND ADJUSTED THE SWITCH.  MAINT ALSO REPAIRED A BROKEN WIRE ON THE OUTER HANDLE STOW SWITCH AND INNER HANDLE SWITCH; ALSO ADJUSTED THE CAM ROLLER TO THE TORQUE TUBE.  OPS CHECK GOOD.  AC OK FOR SERVICE.
